MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VNMF4040C103TU
Medical Device Problem Codes Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rupture (2208); Insufficient Information (4580)
Date of Event 05/21/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant navion stent graft system were implanted in a patient for the endovascular treatment of an unknown size thoracic aortic aneurysm.It was reported that 2 and a half years later, a ct images were reviewed, where a endoleak type 1b was noted.It was reported the type ib endoleak appeared to touch both of the implanted devices.It was reported an additional two surgical repair procedures were performed and the patient expired during the second procedure.It was reported the cause of death was an intra-operative ruptured aneurysm.It was noted that during the first intervention procedure, an endurant iis bifurcate stent graft system was implanted along with a valiant navion stent graft.The patient reportedly expired during the second procedure where two further stent grafts had been implanted, a endurant limb and a valiant navion stent graft.No additional clinical sequelae were reported and the patient is expired.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key12238586
Report Number9612164-2021-02907
Device Sequence Number11700176
Product Code MIH
UDI-Device Identifier00763000100711
UDI-Public00763000100711
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/14/2020
Device Model NumberVNMF4040C103TU
Device Catalogue NumberVNMF4040C103TU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other; Required Intervention;
Patient Age71 YR
Patient Weight85